PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 8 | 1278-1284
Tytuł artykułu

Irreducible Jacobian derivations in positive characteristic

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that an irreducible polynomial derivation in positive characteristic is a Jacobian derivation if and only if there exists an (n-1)-element p-basis of its ring of constants. In the case of two variables we characterize these derivations in terms of their divergence and some nontrivial constants.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
8
Strony
1278-1284
Opis fizyczny
Daty
wydano
2014-08-01
online
2014-05-08
Twórcy
Bibliografia
  • [1] Daigle D., On some properties of locally nilpotent derivations, J. Pure Appl. Algebra, 1997, 114(3), 221–230 http://dx.doi.org/10.1016/0022-4049(95)00173-5
  • [2] Freudenburg G., Algebraic Theory of Locally Nilpotent Derivations, Encyclopaedia Math. Sci., 136, Springer, Berlin, 2006
  • [3] Jędrzejewicz P., Rings of constants of p-homogeneous polynomial derivations, Comm. Algebra, 2003, 31(11), 5501–5511 http://dx.doi.org/10.1081/AGB-120023970
  • [4] Jędrzejewicz P., On rings of constants of derivations in two variables in positive characteristic, Colloq. Math., 2006, 106(1), 109–117 http://dx.doi.org/10.4064/cm106-1-9
  • [5] Jędrzejewicz P., Eigenvector p-bases of rings of constants of derivations, Comm. Algebra, 2008, 36(4), 1500–1508
  • [6] Jędrzejewicz P., A characterization of one-element p-bases of rings of constants, Bull. Pol. Acad. Sci. Math., 2011, 59(1), 19–26 http://dx.doi.org/10.4064/ba59-1-3
  • [7] Jędrzejewicz P., Jacobian conditions for p-bases, Comm. Algebra, 2012, 40(8), 2841–2852 http://dx.doi.org/10.1080/00927872.2011.587213
  • [8] Jędrzejewicz P., A characterization of p-bases of rings of constants, Cent. Eur. J. Math., 2013, 11(5), 900–909 http://dx.doi.org/10.2478/s11533-013-0207-y
  • [9] Makar-Limanov L., Locally Nilpotent Derivations, a New Ring Invariant and Applications, lecture notes, Bar-Ilan University, 1998, available at http://www.math.wayne.edu/~lml/lmlnotes.dvi
  • [10] Matsumura H., Commutative Algebra, 2nd ed., Math. Lecture Note Ser., 56, Benjamin/Cummings, Reading, 1980
  • [11] Nowicki A., Polynomial Derivations and their Rings of Constants, Habilitation thesis, Nicolaus Copernicus University, Toruń, 1994, available at http://www-users.mat.umk.pl/~anow/ps-dvi/pol-der.pdf
  • [12] Nowicki A., Nagata M., Rings of constants for k-derivations in k[x 1, …, x n], J. Math. Kyoto Univ., 1988, 28(1), 111–118
  • [13] Ono T., A note on p-bases of rings, Proc. Amer. Math. Soc., 2000, 128(2), 353–360 http://dx.doi.org/10.1090/S0002-9939-99-05029-7
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-014-0402-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.